# SDR 08FDEA03926

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX939500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF SEAT TRACK ATTACH FLANGE, FS 1140-1173, RBL1, WL 208.  REMOVED CORROSION, NDT VERIFIED MATERIAL LOSS AND DEFECTS, NO DEFECTS FOUND.  ORIGINAL THICKNESS .190, .175 REMAINING, MATERIAL LOSS .015 WITHIN LIMITS REF EA 7-5310-11403.  TREATED AND PRIMED AREA REF SRM 53-10-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
